# SDR HALA2022052000184

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 46,900 hours, 7,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FA'S REPORTED, 3R CEILING EXIT SIGN COVER BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED 3R EXIT SIGN HOUSING. (8496557)
